# SDR FDEA202108011903

- Difficulty date: August 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,095 hours, 28,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, LEFT   HAND, UPPER FASTENER HOLE FOUND CRACK SIGNAL REPAIRED THE FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT   JUNCTION LEFT HAND UPPER CRACKED FASTENER HOLE PER EA 6-5710-112533 A P3.   TITLE: WINGS - BASIC WING STRUCTURE - FR40 LHS CENTER WING JOINT UPPER TENSION  HOLES CRACK REPAIR. THIS IS CATEGORY B REPAIR. FOLLOW UP INSPECTION PER EA 6-5710-  112533 A. MAJOR REPAIR IAW GMM6-2-100.
